On the Beurling dimension of exponential frames
Abbreviated Journal Title
Adv. Math.
Keywords
Fractal; Iterated function system; Frame; Hausdorff dimension; Beurling; dimension; ITERATED FUNCTION SYSTEMS; MOCK FOURIER-SERIES; SUBSPACES; Mathematics
Abstract
We study Fourier frames of exponentials on fractal measures associated with a class of affine iterated function systems. We prove that, under a mild technical condition, the Beurling dimension of a Fourier frame coincides with the Hausdorff dimension of the fractal. Published by Elsevier Inc.
Journal Title
Advances in Mathematics
Volume
226
Issue/Number
1
Publication Date
1-1-2011
Document Type
Article
Language
English
First Page
285
Last Page
297
WOS Identifier
ISSN
0001-8708
Recommended Citation
"On the Beurling dimension of exponential frames" (2011). Faculty Bibliography 2010s. 1267.
https://stars.library.ucf.edu/facultybib2010/1267
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]